skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Two-Loop Five-Point Amplitude in N = 4 Super-Yang-Mills Theory

Abstract

We compute the symbol of the two-loop five-point scattering amplitude in N = 4 supersymmetric Yang-Mills theory, including its full color dependence. This requires constructing the symbol of all two-loop five-point nonplanar massless master integrals, for which we give explicit results.

Authors:
; ; ; ;
Publication Date:
Research Org.:
SLAC National Accelerator Lab., Menlo Park, CA (United States)
Sponsoring Org.:
USDOE
OSTI Identifier:
1504281
Alternate Identifier(s):
OSTI ID: 1526470
Report Number(s):
SLAC–PUB-17369
Journal ID: ISSN 0031-9007; PRLTAO; 121603
Grant/Contract Number:  
AC02-76SF00515; SNF200021179016; 341344; ANR17CE31000101
Resource Type:
Published Article
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 122 Journal Issue: 12; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS

Citation Formats

Abreu, Samuel, Dixon, Lance J., Herrmann, Enrico, Page, Ben, and Zeng, Mao. Two-Loop Five-Point Amplitude in N = 4 Super-Yang-Mills Theory. United States: N. p., 2019. Web. doi:10.1103/PhysRevLett.122.121603.
Abreu, Samuel, Dixon, Lance J., Herrmann, Enrico, Page, Ben, & Zeng, Mao. Two-Loop Five-Point Amplitude in N = 4 Super-Yang-Mills Theory. United States. doi:10.1103/PhysRevLett.122.121603.
Abreu, Samuel, Dixon, Lance J., Herrmann, Enrico, Page, Ben, and Zeng, Mao. Fri . "Two-Loop Five-Point Amplitude in N = 4 Super-Yang-Mills Theory". United States. doi:10.1103/PhysRevLett.122.121603.
@article{osti_1504281,
title = {Two-Loop Five-Point Amplitude in N = 4 Super-Yang-Mills Theory},
author = {Abreu, Samuel and Dixon, Lance J. and Herrmann, Enrico and Page, Ben and Zeng, Mao},
abstractNote = {We compute the symbol of the two-loop five-point scattering amplitude in N=4 supersymmetric Yang-Mills theory, including its full color dependence. This requires constructing the symbol of all two-loop five-point nonplanar massless master integrals, for which we give explicit results.},
doi = {10.1103/PhysRevLett.122.121603},
journal = {Physical Review Letters},
number = 12,
volume = 122,
place = {United States},
year = {2019},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevLett.122.121603

Citation Metrics:
Cited by: 13 works
Citation information provided by
Web of Science

Figures / Tables:

FIG. 1 FIG. 1: Diagram topologies entering the local representation of the two-loop five-point integrand of N = 4 sYM. Each diagram has an associated color structure and numerator which we suppress.

Save / Share:

Works referenced in this record:

Integration-by-parts reductions from unitarity cuts and algebraic geometry
journal, February 2016


Analytic Form of the Two-Loop Planar Five-Gluon All-Plus-Helicity Amplitude in QCD
journal, February 2016


Integration by parts: The algorithm to calculate β-functions in 4 loops
journal, November 1981


Iteration of planar amplitudes in maximally supersymmetric Yang-Mills theory at three loops and beyond
journal, October 2005


The Galois coaction on $\phi^4$ periods
journal, January 2017


Dual Conformal Structure Beyond the Planar Limit
journal, September 2018


Four-Gluon Scattering at Three Loops, Infrared Structure, and the Regge Limit
journal, October 2016


SU(N) group-theory constraints on color-ordered five-point amplitudes at all loop orders
journal, May 2012


Multiloop Integrals in Dimensional Regularization Made Simple
journal, June 2013


Two-loop four-gluon amplitudes in N = 4 super-Yang-Mills
journal, May 1997


Analytical result for dimensionally regularized massless on-shell double box
journal, August 1999


Differential equations from unitarity cuts: nonplanar hexa-box integrals
journal, January 2019

  • Abreu, Samuel; Page, Ben; Zeng, Mao
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)006

Hopf algebras, coproducts and symbols: an application to Higgs boson amplitudes
journal, August 2012


Evidence for a nonplanar amplituhedron
journal, June 2016

  • Bern, Zvi; Herrmann, Enrico; Litsey, Sean
  • Journal of High Energy Physics, Vol. 2016, Issue 6
  • DOI: 10.1007/JHEP06(2016)098

Connection between Feynman integrals having different values of the space-time dimension
journal, November 1996


Complete integration-by-parts reductions of the non-planar hexagon-box via module intersections
journal, September 2018

  • Böhm, Janko; Georgoudis, Alessandro; Larsen, Kasper J.
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)024

On-shell structures of MHV amplitudes beyond the planar limit
journal, June 2015

  • Arkani-Hamed, Nima; Bourjaily, Jacob L.; Cachazo, Freddy
  • Journal of High Energy Physics, Vol. 2015, Issue 6
  • DOI: 10.1007/JHEP06(2015)179

High-Precision Calculation of Multiloop Feynman Integrals by Difference Equations
journal, December 2000


Perturbative Quantum Gravity as a Double Copy of Gauge Theory
journal, August 2010


Bootstrapping the three-loop hexagon
journal, November 2011

  • Dixon, Lance J.; Drummond, James M.; Henn, Johannes M.
  • Journal of High Energy Physics, Vol. 2011, Issue 11
  • DOI: 10.1007/JHEP11(2011)023

The pentabox Master Integrals with the Simplified Differential Equations approach
journal, April 2016

  • Papadopoulos, Costas G.; Tommasini, Damiano; Wever, Christopher
  • Journal of High Energy Physics, Vol. 2016, Issue 4
  • DOI: 10.1007/JHEP04(2016)078

Infrared singularities of QCD scattering amplitudes in the Regge limit to all orders
journal, March 2018

  • Caron-Huot, Simon; Gardi, Einan; Reichel, Joscha
  • Journal of High Energy Physics, Vol. 2018, Issue 3
  • DOI: 10.1007/JHEP03(2018)098

Eliminating spurious poles from gauge-theoretic amplitudes
journal, May 2013


Towards a basis for planar two-loop integrals
journal, February 2011


Two-Loop Iteration of Five-Point N = 4 Super-Yang-Mills Amplitudes
journal, November 2006


The high energy limit of QCD at two loops
journal, October 2001


Two-loop integrand decomposition into master integrals and surface terms
journal, December 2016


Multigluon cross sections and 5-jet production at hadron colliders
journal, January 1989


Planar two-loop five-parton amplitudes from numerical unitarity
journal, November 2018

  • Abreu, S.; Febres Cordero, F.; Ita, H.
  • Journal of High Energy Physics, Vol. 2018, Issue 11
  • DOI: 10.1007/JHEP11(2018)116

Planar two-loop five-gluon amplitudes from numerical unitarity
journal, June 2018


Pentagon functions for massless planar scattering amplitudes
journal, October 2018

  • Gehrmann, T.; Henn, J. M.; Lo Presti, N. A.
  • Journal of High Energy Physics, Vol. 2018, Issue 10
  • DOI: 10.1007/JHEP10(2018)103

Two-loop master integrals for jets: the non-planar topologies
journal, May 2001


Bootstrapping pentagon functions
journal, May 2018

  • Chicherin, Dmitry; Henn, Johannes; Mitev, Vladimir
  • Journal of High Energy Physics, Vol. 2018, Issue 5
  • DOI: 10.1007/JHEP05(2018)164

Scattering amplitudes — Wilson loops duality for the first non-planar correction
journal, August 2018

  • Ben-Israel, Roy; Tumanov, Alexander G.; Sever, Amit
  • Journal of High Energy Physics, Vol. 2018, Issue 8
  • DOI: 10.1007/JHEP08(2018)122

The singular behaviour of QCD amplitudes at two-loop order
journal, May 1998


Analytic helicity amplitudes for two-loop five-gluon scattering: the single-minus case
journal, January 2019

  • Badger, Simon; Brønnum-Hansen, Christian; Hartanto, Heribertus Bayu
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)186

Two-Loop g   gg Splitting Amplitudes in QCD
journal, August 2004


Two-loop soft anomalous dimension matrix and resummation at next-to-next-to-leading poles
journal, October 2006


A theorem on analytical calculability of 4-loop renormalization group functions
journal, March 1981


One-loop n-point gauge theory amplitudes, unitarity and collinear limits
journal, August 1994


Non-planar massless two-loop Feynman diagrams with four on-shell legs
journal, December 1999


A novel approach to integration by parts reduction
journal, May 2015


Algorithms for the symbolic integration of hyperlogarithms with applications to Feynman integrals
journal, March 2015


Diagrammatic Hopf algebra of cut Feynman integrals: the one-loop case
journal, December 2017

  • Abreu, Samuel; Britto, Ruth; Duhr, Claude
  • Journal of High Energy Physics, Vol. 2017, Issue 12
  • DOI: 10.1007/JHEP12(2017)090

Dimensionally regulated one-loop integrals
journal, March 1993


First Look at Two-Loop Five-Gluon Scattering in QCD
journal, March 2018


Amplitude for n -Gluon Scattering
journal, June 1986


Scattering amplitudes over finite fields and multivariate functional reconstruction
journal, December 2016


A current algebra for some gauge theory amplitudes
journal, November 1988


Classical Polylogarithms for Amplitudes and Wilson Loops
journal, October 2010


Differential equations for two-loop four-point functions
journal, July 2000


Pulling the straps of polygons
journal, December 2011

  • Gaiotto, Davide; Maldacena, Juan; Sever, Amit
  • Journal of High Energy Physics, Vol. 2011, Issue 12
  • DOI: 10.1007/JHEP12(2011)011

A two-loop five-gluon helicity amplitude in QCD
journal, December 2013

  • Badger, Simon; Frellesvig, Hjalte; Zhang, Yang
  • Journal of High Energy Physics, Vol. 2013, Issue 12
  • DOI: 10.1007/JHEP12(2013)045

From polygons and symbols to polylogarithmic functions
journal, October 2012

  • Duhr, Claude; Gangl, Herbert; Rhodes, John R.
  • Journal of High Energy Physics, Vol. 2012, Issue 10
  • DOI: 10.1007/JHEP10(2012)075

Five-point amplitudes in N = 4 super-Yang-Mills theory and N = 8 supergravity
journal, January 2012


One-loop self-dual and N = 4 super Yang-Mills
journal, February 1997


One-loop corrections to five-gluon amplitudes
journal, May 1993


On the highest transcendentality in SUSY
journal, May 2007


Dimensionally-regulated pentagon integrals
journal, January 1994


Algebraic Structure of Cut Feynman Integrals and the Diagrammatic Coaction
journal, July 2017


Erratum: Analytic Form of the Two-Loop Planar Five-Gluon All-Plus-Helicity Amplitude in QCD [Phys. Rev. Lett. 116 , 062001 (2016)]
journal, May 2016


    Figures / Tables found in this record:

      Figures/Tables have been extracted from DOE-funded journal article accepted manuscripts.